On the containment condition for adaptive Markov chain Monte Carlo algorithms

Bai, Yan, Roberts, Gareth O., Rosenthal, Jeffrey S. . Advances and Applications in Statistics 2011. 21 (1) :1-54

Locate this article in:

Bibtex

@article{CIS-257307,
  Author = {Bai, Yan and Roberts, Gareth O. and Rosenthal, Jeffrey S.},
  Title = {On the containment condition for adaptive Markov chain Monte Carlo algorithms},
  Journal = {Advances and Applications in Statistics},
  Volume = {21},
  Number = {1},
  Year = {2011},
  Pages = {1--54},
  Keywords = {Ergodicity, Adaptive algorithms, diminishing adaptation}
}

Similar articles